CAMPORESI, ROBERTO

CAMPORESI, ROBERTO  

Dipartimento di Scienze Matematiche  

002022  

Mostra records
Risultati 1 - 20 di 33 (tempo di esecuzione: 0.087 secondi).
Citazione Data di pubblicazione Autori File
The metric at infinity on Damek-Ricci spaces / Camporesi, R. - In: ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA. CLASSE DI SCIENZE. - ISSN 0391-173X. - STAMPA. - 20:3(2020), pp. 925-949. [10.2422/2036-2145.201801_001] 1-gen-2020 Camporesi, R AnnaliSNS2020.pdfmetricatinfinity.pdf
The υ-radial paley-wiener theorem for the helgason fourier transform on damek-ricci spaces / Camporesi, Roberto. - In: COLLOQUIUM MATHEMATICUM. - ISSN 0010-1354. - ELETTRONICO. - 144:1(2016), pp. 87-113. [10.4064/cm6647-11-2015] 1-gen-2016 CAMPORESI, ROBERTO COLL2016.pdf
A fresh look at linear ordinary differential equations with constant coefficients. Revisiting the impulsive response method using factorization / Camporesi, Roberto. - In: INTERNATIONAL JOURNAL OF MATHEMATICAL EDUCATION IN SCIENCE AND TECHNOLOGY. - ISSN 0020-739X. - 47:1(2016), pp. 82-99. [10.1080/0020739X.2015.1057246] 1-gen-2016 CAMPORESI, ROBERTO IJMEST2015.pdf
An Introduction to Linear Ordinary Differential Equations Using the Impulsive Response Method and Factorization / Camporesi, Roberto. - STAMPA. - (2016). [10.1007/978-3-319-49667-2] 1-gen-2016 CAMPORESI, ROBERTO PolitoSpringer1.pdf
The biradial Paley-Wiener theorem for the Helgason Fourier transform on Damek-Ricci spaces / Camporesi, Roberto. - In: JOURNAL OF FUNCTIONAL ANALYSIS. - ISSN 0022-1236. - STAMPA. - 267:2(2014), pp. 428-451. [10.1016/j.jfa.2014.04.013] 1-gen-2014 CAMPORESI, ROBERTO JFA2014final.pdf
Geodesic spheres and non radial eigenfunctions on Damek-Ricci spaces / Camporesi, Roberto. - In: INDAGATIONES MATHEMATICAE. - ISSN 0019-3577. - STAMPA. - 24:(2013), pp. 313-345. [10.1016/j.indag.2012.11.006] 1-gen-2013 CAMPORESI, ROBERTO -
The complex crown for homogeneous harmonic spaces / Camporesi, Roberto; Bernhard, Krötz. - In: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 0002-9947. - STAMPA. - 364:(2012), pp. 2227-2240. [10.1090/S0002-9947-2011-05571-6] 1-gen-2012 CAMPORESI, ROBERTO + TRAN2012.pdf
Linear ordinary differential equations with constant coefficients. Revisitng the impulsive response method using factorization / Camporesi, Roberto. - In: INTERNATIONAL JOURNAL OF MATHEMATICAL EDUCATION IN SCIENCE AND TECHNOLOGY. - ISSN 0020-739X. - STAMPA. - 42:4(2011), pp. 497-514. [10.1080/0020739X.2010.543162] 1-gen-2011 CAMPORESI, ROBERTO IJMEST2.pdf
A Generalization of a Theorem of Mammana / Camporesi, Roberto; DI SCALA, ANTONIO JOSE'. - In: COLLOQUIUM MATHEMATICUM. - ISSN 0010-1354. - STAMPA. - 122:2(2011), pp. 215-223. [10.4064/cm122-2-6] 1-gen-2011 CAMPORESI, ROBERTODI SCALA, ANTONIO JOSE' 43.pdfN43Porto.pdf
Linear ordinary differential equations: revisiting the impulsive response method using factorization / Camporesi, Roberto. - In: RENDICONTI DEL SEMINARIO MATEMATICO. - ISSN 0373-1243. - STAMPA. - 68:4(2010), pp. 319-335. 1-gen-2010 CAMPORESI, ROBERTO rend2.pdf
The spherical Paley-Wiener theorem on the complex Grassmann manifolds SU(p+q)/S(U(p)times U(q)) / Camporesi, Roberto. - In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 0002-9939. - STAMPA. - 134:9(2006), pp. 2649-2659. 1-gen-2006 CAMPORESI, ROBERTO PAMS2006.pdf
The Helgason Fourier transform for homogeneous vector bundles over compact Riemannian symmetric spaces--the local theory / Camporesi, Roberto. - In: JOURNAL OF FUNCTIONAL ANALYSIS. - ISSN 0022-1236. - STAMPA. - 220:(2005), pp. 97-117. [10.1016/j.jfa2004.08.013] 1-gen-2005 CAMPORESI, ROBERTO JFA2005.pdf
A generalization of the Cartan-Helgason theorem for Riemannian symmetric spaces of rank one / Camporesi, Roberto. - In: PACIFIC JOURNAL OF MATHEMATICS. - ISSN 0030-8730. - STAMPA. - 222:1(2005), pp. 1-27. 1-gen-2005 CAMPORESI, ROBERTO PJM2005.pdf1398371_CAMPORESI.pdf
Spherical harmonic analysis for spinors on H^n(C) / Camporesi, Roberto. - In: ACTA APPLICANDAE MATHEMATICAE. - ISSN 0167-8019. - 73:(2002), pp. 15-38. 1-gen-2002 CAMPORESI, ROBERTO -
The continuous spectrum of the Dirac operator on noncompact Riemannian symmetric spaces of rank one / Camporesi, Roberto; Pedon, E.. - In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 0002-9939. - 130:(2002), pp. 507-516. 1-gen-2002 CAMPORESI, ROBERTO + -
Harmonic analysis for spinors on real hyperbolic spaces / Camporesi, Roberto; Pedon, E.. - In: COLLOQUIUM MATHEMATICUM. - ISSN 0010-1354. - 87:(2001), pp. 245-286. 1-gen-2001 CAMPORESI, ROBERTO + -
Harmonic analysis for spinor fields in complex hyperbolic spaces / Camporesi, Roberto. - In: ADVANCES IN MATHEMATICS. - ISSN 0001-8708. - 154:(2000), pp. 367-442. 1-gen-2000 CAMPORESI, ROBERTO -
The spherical transform for homogeneous vector bundles over Riemannian symmetric spaces / Camporesi, Roberto. - In: JOURNAL OF LIE THEORY. - ISSN 0949-5932. - 7:(1997), pp. 29-60. 1-gen-1997 CAMPORESI, ROBERTO -
The Helgason Fourier transform for a class of nonsymmetric harmonic spaces / Camporesi, Roberto; Francesca, Astengo; BIANCA DI, Blasio. - In: BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY. - ISSN 0004-9727. - 55:(1997), pp. 405-424. 1-gen-1997 CAMPORESI, ROBERTO + -
The Helgason Fourier transform for homogeneous vector bundles over Riemannian symmetric spaces / Camporesi, Roberto. - In: PACIFIC JOURNAL OF MATHEMATICS. - ISSN 0030-8730. - 179:(1997), pp. 263-300. 1-gen-1997 CAMPORESI, ROBERTO -